RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1963, Volume 27, Issue 3, Pages 613–620 (Mi izv3125)  

Examples of maximal 3-extensions with two branch points

G. I. Brovkin


Full text: PDF file (765 kB)

Bibliographic databases:
Received: 08.05.1962

Citation: G. I. Brovkin, “Examples of maximal 3-extensions with two branch points”, Izv. Akad. Nauk SSSR Ser. Mat., 27:3 (1963), 613–620

Citation in format AMSBIB
\Bibitem{Bro63}
\by G.~I.~Brovkin
\paper Examples of maximal 3-extensions with two branch points
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1963
\vol 27
\issue 3
\pages 613--620
\mathnet{http://mi.mathnet.ru/izv3125}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=151450}
\zmath{https://zbmath.org/?q=an:0115.03803}


Linking options:
  • http://mi.mathnet.ru/eng/izv3125
  • http://mi.mathnet.ru/eng/izv/v27/i3/p613

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:121
    Full text:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019